[ij] [ij] [ij] 
Email id

Indian Journal of Industrial and Applied Mathematics
Year 2008, Volume-1, Issue-2 (July–December)
Print ISSN : 0973-4317
Online ISSN : 1945-919X

Table of contents

Prof. A. H. Siddiqi


New Lorenz-like Chaotic Flows with Minimal Algebraic Structure
Jean-Marc Malasoma

The Soliton Solution of BBGKY Quantum Kinetic Equations Chain for different type Particles System
Mukhoya Yunusovna Rasulova, Umarbek Avazov

High Frequency WKB Approximations for Acoustic Waves in the Ocean
F.D. Zaman, Zeid I.A. Al-Muhiameed

Application of Mathematical Models to Assess the Supply of Energy in India
L.P. Rai, Naresh Kumar

Error Estimates for the Inverse Problems of Identifying Variable Coefficients by the Modified Least-squares
Baasansuren Jadamba, Akhtar A. Khan

Convergence of Orthogonal Collocation on Finite Elements for parabolic Partial Differential Equations
Shelly Arora, Sukhjit Singh Dhaliwal, Vijay Kumar Kukreja

Approximate Optimisation of Convex Set Functions
Davinder Bhatia, Narender Kumar, Aparna Mehra


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
691,549,106 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.